Alert archive / New Jersey / Small Craft Advisories in 2016
Small Craft Advisory 59, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at May 9, 2016, 3:27 AM EDT. It took effect at May 9, 2016, 12:00 PM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- May 9, 2016, 3:27 AM EDT (07:27 UTC)
- In effect from
- May 9, 2016, 12:00 PM EDT
- Expired
- May 9, 2016, 6:00 PM EDT
- In force
- 6 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
245 WHUS71 KPHI 090727 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 327 AM EDT MON MAY 9 2016 ANZ450>453-092030- /O.NEW.KPHI.SC.Y.0059.160509T1600Z-160509T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- 327 AM EDT MON MAY 9 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS EVENING. * WINDS...SOUTHWEST 10 TO 15 KT WITH GUSTS AROUND 25 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
788 WHUS71 KPHI 091700 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 100 PM EDT MON MAY 9 2016 ANZ452-453-091800- /O.CAN.KPHI.SC.Y.0059.000000T0000Z-160509T2200Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- 100 PM EDT MON MAY 9 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ ANZ450-451-092200- /O.CON.KPHI.SC.Y.0059.000000T0000Z-160509T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 100 PM EDT MON MAY 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...SOUTHWEST AROUND 15 KT WITH GUSTS UP TO 25 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
478 WHUS71 KPHI 092156 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 556 PM EDT MON MAY 9 2016 ANZ450-451-092300- /O.EXP.KPHI.SC.Y.0059.000000T0000Z-160509T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 556 PM EDT MON MAY 9 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY FOR THE COASTAL WATERS FROM SANDY HOOK TO LITTLE EGG INLET, NEW JERSEY WILL EXPIRE AT 600 PM. WIND GUSTS WILL CONTINUE TO DIMINISH THIS EVENING. $$ IOVINO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at May 9, 12:17 AM EDT, 3 hours 10 minutes earlier.
Area forecast discussion, May 9, 12:17 AM EDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1217 AM EDT MON MAY 9 2016 .SYNOPSIS... HIGH PRESSURE WILL BUILD ACROSS THE AREA OVERNIGHT AND REMAIN FOR MONDAY. A WEAK FRONT TO THE SOUTH WILL TRY TO MOVE NORTH TUESDAY AND WEDNESDAY. MORE HIGH PRESSURE WILL MOVE TOWARDS THE AREA WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. A LOW AND ITS ASSOCIATED FRONTS WILL AFFECT THE WEATHER FOR FRIDAY AND INTO NEXT WEEKEND. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... A QUIET EARLY MORNING PERIOD IS IN PROGRESS ACROSS THE REGION. WE HAVE SOME HIGH LEVEL CLOUDS NORTHWEST OF THE REGION WHICH ARE HAVING A HARD TIME MOVING SOUTHEAST OF THE POCONOS AND INTO THE REGION. TEMPERATURES ARE FALLING FAIRLY QUICKLY IN RURAL AREAS WITH A FAVORABLE RADIATIONAL COOLING SET-UP WITH SLOWER FALLS IN URBAN REGIONS. SOME ADJUSTMENTS WITH THE TEMPERATURES WERE MADE WITH THE 12:30 AM UPDATE. HIGH CLOUDS MAY BEGIN TO INCREASE TOWARD SUNRISE ACROSS THE DELMARVA AHEAD OF A WARM FRONT MOVING NORTHWARD INTO VIRGINA. && .SHORT TERM /6 AM THIS MORNING THROUGH 6 PM TODAY/... THE FRONTAL BOUNDARY THAT PASSED THROUGH THE AREA SUNDAY WILL STALL WELL TO OUR SOUTH THROUGH MONDAY. MOST OF THE AREA WILL REMAIN DRY ON MONDAY, BUT AN INCREASE IN MID-HIGH LEVEL CLOUDS WILL LIKELY OCCUR THROUGH THE DAY. A SHORT WAVE/VORTICITY IMPULSE IS FORECAST TO SLIDE ACROSS THE SOUTHERN AREAS DURING THE DAY. THIS COULD HELP SPARK OFF SOME SHOWERS ACROSS THE SOUTHERN NEW JERSEY AND DELMARVA COUNTIES DURING THE DAY MONDAY. WINDS WILL ONCE AGAIN GUSTY OUR OF THE WEST TO NORTHWEST AROUND 20 TO 25 MPH DURING THE DAY. && .LONG TERM /TONIGHT THROUGH SUNDAY/... MUCH OF THE BEGINNING PART OF THE LONG TERM WILL HAVE MOSTLY FAIR WEATHER AS THE RIDGE PART OF THE (FORMER) OMEGA BLOCK PROGRESSES ACROSS THE OHIO VALLEY/MIDDLE ATLANTIC REGION. THIS WILL BE ACCOMPANIED BY HIGH PRESSURE FOR THE MOST PART. THERE WILL BE SOME LINGERING MOISTURE AND A SHORT WAVE ACROSS THE DELMARVA AND SRN NJ AREAS TUESDAY NIGHT AND INTO WEDNESDAY. THESE FEATURES WILL ALLOW FOR SOME SCT SHOWER ACTIVITY FOR THESE PERIODS. OVERALL AMOUNTS AND SPATIAL COVERAGE OF THE ACTIVITY WILL BE SMALL. TEMPERATURES WILL STILL BE A LITTLE BELOW NORMAL ON TUESDAY...BUT READINGS WILL WARM CLOSE TO NORMAL FOR WEDNESDAY AND THEN GO A LITTLE ABOVE NORMAL FOR THURSDAY. NORMAL MAX TEMPS FOR THIS TIME OF YEAR FOR PHILADELPHIA ARE IN THE LOW 70S AND MID/UPPER 60S FOR THE NORTHERN AREAS. THE LATER PART OF THE LONG TERM WILL HAVE MORE CLOUDS AND GREATER CHC FOR SHOWERS. THE TROUGH FROM THE WESTERN STATES (EARLY THIS WEEK) WILL CROSS THE COUNTRY AND PICK UP SOME GULF OF MEXICO MOISTURE. A SHIELD OF RAIN WILL MOVE ACROSS THE AREA THURSDAY NIGHT AND INTO FRIDAY. POPS IN THE HIGH CHC RANGE WILL REMAIN FOR NOW. A DEEPENING UPPER LOW ACROSS THE GREAT LAKES WILL THEN AFFECT THE AREA FOR NEXT WEEKEND. THIS WILL PROLONG THE CHC FOR SHOWERS INTO NEXT WEEKEND. THIS WILL LIKELY ALSO BRING TEMPERATURES BACK TO BELOW NORMAL VALUES BY THEN. && .AVIATION /04Z MONDAY THROUGH FRIDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. VFR CONDITIONS ARE EXPECTED TO PERSIST ACROSS THE TAF SITES THROUGH MONDAY. ISOLATED SHOWERS MAY POSSIBLY AFFECT ACY/MIV DURING THE DAY MONDAY, BUT SHOULD REMAIN VFR. GUSTY NORTHWEST WINDS OF 25-30 KNOTS THIS AFTERNOON AND EARLY EVENING WILL DIMINISH THROUGH THE NIGHT. HOWEVER, WINDS WILL GUST AGAIN MONDAY AROUND 20-25 KNOTS. OUTLOOK... MON NIGHT THRU WED NIGHT...MOSTLY VFR. SCT SHOWERS ACROSS THE DELMARVA AND SRN NJ TUE/TUE NIGHT. THU THRU FRI...MOSTLY VFR. SCT SHOWERS/TSTMS POSSIBLE WITH LOWER VSBYS/CIGS POSSIBLE. && .MARINE... A QUIET EARLY MORNING PERIOD IS EXPECTED WITH SEAS BETWEEN TWO AND THREE FEET ALONG WITH LIGHTER WINDS. WINDS MAY INCREASE AGAIN THIS AFTERNOON WITH CLOSE TO SCA GUSTS. OUTLOOK... SUB-SCA CONDITIONS ARE EXPECTED ON THE WATERS THROUGH FRIDAY. && .FIRE WEATHER... DEWPOINTS DROPPED SIGNIFICANTLY ACROSS THE AREA TODAY CAUSING RH VALUES TO DROP WELL INTO THE 20S AND TEENS IN SOME AREAS. SOME DRYING WILL OCCUR TODAY, BUT WE ARE UNSURE HOW MUCH WITH AS WET AS IT HAS BEEN LATELY. WE WILL CALL OUR PARTNERS ON MONDAY MORNING TO ASSESS THE DRYING TO SEE IF ANY STATEMENTS WILL BE NEEDED MONDAY. && .TIDES/COASTAL FLOODING... SOME SPOTTY LOW END TIDAL FLOODING HAS OCCURRED WITH DEPARTURES UP TO .2 FEET ABOVE NORMAL IN SPOTS. THIS MAY CONTINUE AT OTHER LOCATIONS DURING THE EARLY MORNING HOURS. DUE TO THE SPOTTY NATURE OF THIS FLOODING WILL NOT ISSUE ANY HEADLINES ATTM. HIGH TIDES TONIGHT WILL RANGE FROM 10:30 TO 11:30 PM ON THE OCEANFRONT, TO SEVERAL HOURS LATER ON AREA BAYS, AND ABOUT 4:00 AM ON THE TIDAL DELAWARE RIVER. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...O'HARA NEAR TERM...GAINES SHORT TERM...ROBERTSON LONG TERM...O'HARA AVIATION...ROBERTSON/O'HARA MARINE...GAINES/O'HARA FIRE WEATHER... TIDES/COASTAL FLOODING...GAINES
Hazardous weather outlook, May 8, 3:32 PM EDT, 11 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 332 PM EDT SUN MAY 8 2016 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-091945- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 332 PM EDT SUN MAY 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-091945- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 332 PM EDT SUN MAY 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in New Jersey, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.